Deteriorating…

Maybe it’s because i am off all my RA medications, and the flares are coming in higher numbers. Maybe it’s because i just switched from venlafaxine to desvenlafaxine so abruptly. Maybe it’s because i’ve not had therapy with my psychologist for 2 weeks, and soon to be 3 weeks. Maybe it’s because i’ve been coping so absolutely well despite the many triggers which have been presented to me over the past many weeks. Maybe it’s because i’ve been smiling a lot.

Or perhaps it’s because i am only human.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s